# SDR C2XA01CL118

- Difficulty date: May 24, 2001
- Submitted: May 30, 2001
- Operation: Air carrier
- Aircraft: N15527
- Make and model: Emb EMB-135LR
- Aircraft serial: 145413
- System (JASC): 3234 · Landing Gear Selector
- Part: Control Handle
- Part number: 7455501
- Part serial: 0444
- Condition: Defective
- Location: Cockpit
- Part time: 301 hours, 354 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CLE FLIGHT 3678  THE CREW REPORTED THE NOSE GEAR WAS SLOW TO RETRACT.  RECEIVED A L/G GEAR LEVER DISAGREEMENT.  THE MESSAGE CLEARED ON ITS OWN.  THE AIRCRAFT LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE REPLACED THE LANDING GEAR CONTROL HANDLE.  OPERATIONAL CHECKS WERE GOOD.  THE AIRCRAFT WAS RELEASED FOR SERVICE.
